# SDR QXEA9700697

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Deteriorated
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND TAIL CONE FAIRING DETERIORATED.  REPAIRED IAW EA 4-53-220.
